# SDR 2007UALA00539

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 13 OVERHEAD EMERGENCY EXIT LIGHT INOP.    REPLACED BATTERY PACK AND OPS CHECK GOOD.
